MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MIMX

MIO; UNO INSET II 46/6 SC1 PINK MIMX
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that her daughter had leaking on the infusion set's tubing and connector in all eight infusion sets.She got them last month which she started using two weeks ago.One time her daughter told her that her pants were wet because of the leakage and the pump smells insulin.This issue occurred because the infusion set's tubing came apart at the connector during insertion.Reportedly, the infusion had been used for two days.The site location was patient's belly and thigh.The infusions were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14285681
Report Number3003442380-2022-00612
Device Sequence Number6209911
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/05/2022
Patient Sequence Number1
Patient SexUnknown